# SDR AALA202504259587

- Difficulty date: February 2, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FRAME 36 IN FWD CARGO COMPARTMENT FLOOR BEAM  3 (+Y254) DIMENSION OF CRACK L=0.100 IN. MAINTENANCE ACCOMPLISHED INTERIM REPAIR (SPLICE REPAIR) ON FLOOR BEAM POSITION 3 (+Y254) ON FRAME 36 IAW EA361963.
